# SDR AU001042

- Difficulty date: October 28, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Fod
- Location: Elevator Structu
- Component: Elevator Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ELEVATOR DAMAGED BY YACHT. TRIM TAB DAMAGED.  AIRCRAFT IS A FLOAT PLANE AND WAS MOORED AT THE TIME.  (X)
